# SDR NACA2016081100038

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 986 - 1016 RBL 40 JUST AFT OF R2 DOOR.   CORROSION FOUND TO BE BEYOND ALLOWABLE LIMITS. REPLACED IAW SRM  REV.110 53-10-2, ITEM 62.
